# SDR SIMA201125201

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,272 hours, 27,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: TSS44S30
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3335 THE CREW REPORTED, DURING CRUISE HAD A GRADUAL LOSS OF PRESSURE AND COULD NOT MAINTAIN CABIN ALTITUDE.  THE CREW ELECTED TO DIVERT TO SGF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SLEEVE CLAMPS AT NR 1 HEAT EXCHANGER & DUAL TEMPERATURE CONTROL VALVE TUBE NR 1 IAW EMB AMM 21-60-01 & EMB AMM 21-51-02.  THE PRESSURE CONTROL SYSTEM TESTS WERE GOOD IAW EMB AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
